JournalszaaVol. 9, No. 4pp. 313–318

On the Global Solvability of the Diffusion Equation of Satsuma and Mimura

  • Elias Wegert

    Bergakademie Freiberg, Germany
On the Global Solvability of the Diffusion Equation of Satsuma and Mimura cover
Download PDF

Abstract

A conjecture of Satsuma and Mimura concerning blow-up effects of solutions of a nonlinear diffusion equation is proved.

Cite this article

Elias Wegert, On the Global Solvability of the Diffusion Equation of Satsuma and Mimura. Z. Anal. Anwend. 9 (1990), no. 4, pp. 313–318

DOI 10.4171/ZAA/403